# SDR DALA2016092706890

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 70,922 hours, 52,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPPORTUNITY INSPECTION, FOUND FRAME CRACKED AT STA 1437, L1.  REPAIRED FRAME BY DAMAGE CUTOUT AND INSTALLING REPAIR ANGLE IAW PRI 551051-14, REV 0 AND REV 1.
